# SDR DALA2020091093021

- Difficulty date: September 8, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 60,016 hours, 5,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CLEAR RECTANGLE EMERGENCY LIGHT LENS NEAR FLOOR MISSING BETWEEN DR3L AND DR3R AT DR2L AND BETWEEN DR1L AND DR1R.  REPLACED MISSING CLEAR LIGHT LENS AS REQUIRED AT ALL DOORS WAYS.
